# SDR CALA2025040103376

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 27,702 hours, 9,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG21869
- Condition: Not Reported
- Location: Zone 800
- Part time: 29,862 hours, 11,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE REMOVAL {B737-25-3-3636} - REMOVED POSITION LA SLIDE PER T/C 29-2560-1-9800. INSTALLED NEW POSITION LA SLIDE PER T/C 29-2560-1-9800.
